MAUDE Adverse Event Report: Medline Industries, LP Medline; DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W

Medline Industries, LP Medline; DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W
Catalog Number FCE1232B
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the control box delivered to the customer is not working on the bed.Product support discussed with the customer and it is the wrong control box for this bed.
 
Additional Manufacturer Narrative
It was reported that the control box delivered to the customer is not working on the bed.Product support discussed with the customer and it is the wrong control box for this bed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield 60093
Manufacturer Contact
jeffrey johnson
three lakes drive
northfield 60093
MDR Report Key50914324
Report Number1417592-2026-51868
Device Sequence Number5369704
Product Code FNL
UDI-Device Identifier40080196289067
UDI-Public40080196289067
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1232B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown